Volume 22, 2016, Number 1

Volume 22 ▶ Number 1 ▷ Number 2Number 3Number 4


Editorial
Editorial. Page i
Editors-in-Chief: Anthony Shannon, Krassimir Atanassov and József Sándor

On a limit where appear prime numbers
Original research paper. Pages 1—4
Rafael Jakimczuk
Full paper (PDF, 153 Kb) | Abstract

A note on Dedekind’s arithmetical function
Original research paper. Pages 5—7
József Sándor
Full paper (PDF, 140 Kb) | Abstract

On an analogue of Buchstab’s identity
Original research paper. Pages 8—17
Debika Banerjee and Makoto Minamide
Full paper (PDF, 206 Kb) | Abstract

Inverse of triangular matrices and generalized bivariate Fibonacci and Lucas p-polynomials
Original research paper. Pages 18—28
Adem Şahin and Kenan Kaygısız
Full paper (PDF, 173 Kb) | Abstract

On the congruence ax − byc (mod p) and the finite field Zp
Original research paper. Pages 29—32
Anwar Ayyad
Full paper (PDF, 152 Kb) | Abstract

Some Golden Ratio generalized Fibonacci and Lucas sequences
Original research paper. Pages 33—41
J. V. Leyendekkers and A. G. Shannon
Full paper (PDF, 109 Kb) | Abstract

Set partitions and m-excedances
Original research paper. Pages 42—54
Toufik Mansour and Mark Shattuck
Full paper (PDF, 231 Kb) | Abstract

Extended Pascal’s triangle
Original research paper. Pages 55—58
Krassimir T. Atanassov
Full paper (PDF, 127 Kb) | Abstract

On graphs whose Hosoya indices are primitive Pythagorean triples
Original research paper. Pages 59—80
Tomoe Kadoi and Yasuhide Numata
Full paper (PDF, 229 Kb) | Abstract


Volume 22 ▶ Number 1 ▷ Number 2Number 3Number 4

Comments are closed.